RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 2, Pages 288–291 (Mi dan34374)  

MATHEMATICS

The two-dimensional $\zeta$-function with real parameter

S. S. Ryshkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (526 kB)

Bibliographic databases:
UDC: 513.82+511
Presented: С. Л. Соболев
Received: 20.04.1968

Citation: S. S. Ryshkov, “The two-dimensional $\zeta$-function with real parameter”, Dokl. Akad. Nauk SSSR, 184:2 (1969), 288–291

Citation in format AMSBIB
\Bibitem{Rys69}
\by S.~S.~Ryshkov
\paper The two-dimensional $\zeta$-function with real parameter
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 2
\pages 288--291
\mathnet{http://mi.mathnet.ru/dan34374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0246834}
\zmath{https://zbmath.org/?q=an:0201.05103}


Linking options:
  • http://mi.mathnet.ru/eng/dan34374
  • http://mi.mathnet.ru/eng/dan/v184/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019